MAUDE Adverse Event Report: WESTMED LLC WESTMED LLC; MINI-HEART, HI-FLO CONTINUOUS NEBULIZER,PED.AERO MASK,7'

WESTMED LLC WESTMED LLC; MINI-HEART, HI-FLO CONTINUOUS NEBULIZER,PED.AERO MASK,7'
Model Number 100613A
Medical Device Problem Code Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The treatment to the patient was delayed.
 
Event or Problem Description
Not nebulizing when connected to flowmeters.
 
Additional Manufacturer Narrative
The treatment to the patient was delayed.In the absence of a sample or photos the defect could not be confirmed.However based on the customer information the most likely root cause was identified to be an occlusion within subassembly 0697.The ultimate risk of low identified during the risk analysis does not justify initiating a capa.Airlfie will continue to monitor product feedback and complaints through complaint trending analysis monthly for all products per our internal quality system procedures.
 
Event or Problem Description
Not nebulizing when connected to flowmeters.

Brand Name
WESTMED LLC
Common Device Name
MINI-HEART, HI-FLO CONTINUOUS NEBULIZER,PED.AERO MASK,7'
Manufacturer (Section D)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer (Section G)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key18727855
Report Number2028807-2024-00004
Device Sequence Number12320941
Product Code CAF
UDI-Device Identifier00709078000256
UDI-Public00709078000256
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100613A
Device Catalogue Number100613A
Device Lot Number444210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2024
Supplement Date Received by Manufacturer01/18/2024
Initial Report FDA Received Date02/16/2024
Supplement Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown